You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1968/31/2
Integrally positive-definite functions on groups
Download
PDF
- Integrally positive-definite functions on groups
Article
Original scientific text
Title
Integrally positive-definite functions on groups
Authors
E. Hewitt
1
,
K. Ross
2
Affiliations
Seattle, Wash., U.S.A.
Eugene, Oregon, U.S.A.
Studia Mathematica
1968/31/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
145-151
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics